PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1992 | 27 | 1 | 81-90
Tytuł artykułu

Edge asymptotics on a skew cylinder: complex variable form

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
27
Numer
1
Strony
81-90
Opis fizyczny
Daty
wydano
1992
Twórcy
  • CeReMaB, Université de Bordeaux 1, 351 cours de la Libération, F-33405 Talence Cedex, France
  • Département de Mathématiques, Université de Nantes, 2, rue de la Houssinière, F-44072 Nantes Cedex 03, France
Bibliografia
  • [1] M. Costabel and M. Dauge, Edge asymptotics on a skew cylinder, in: International Workshop 'Analysis in Domains and on Manifolds with Singularities', Breitenbrunn 1990, Teubner, Leipzig 1991, to appear.
  • [2] M. Costabel and M. Dauge, General edge asymptotics of solutions of second order elliptic boundary value problems II, Publications de Laboratoire d'Analyse Numérique R91017, Université de Paris VI, 1991.
  • [3] M. Dauge, Elliptic Boundary Value Problems in Corner Domains-Smoothness and Asymptotics of Solutions, Lecture Notes in Math. 1341, Springer, Berlin 1988.
  • [4] P. Grisvard, Boundary Value Problems in Non-Smooth Domains, Pitman, London 1985.
  • [5] V. A. Kondrat'ev, Boundary-value problems for elliptic equations in domains with conical or angular points, Trans. Moscow Math. Soc. 16 (1967), 227-313.
  • [6] V. A. Kondrat'ev, Singularities of a solution of Dirichlet's problem for a second order elliptic equation in a neighborhood of an edge, Differential Equations 13 (1970), 1411-1415.
  • [7] R. S. Lehman, Developments at an analytic corner of solutions of elliptic partial differential equations, J. Math. Mech. 8 (1959), 727-760.
  • [8] V. G. Maz'ya and B. A. Plamenevskiĭ, $L^p$ estimates of solutions of elliptic boundary value problems in a domain with edges, Trans. Moscow Math. Soc. 1 (1980), 49-97.
  • [9] V. G. Maz'ya and B. A. Plamenevskiĭ, Estimates in $L^p$ and in Hölder classes and the Miranda-Agmon maximum principle for solutions of elliptic boundary value problems in domains with singular points on the boundary, Amer. Math. Soc. Transl. (2) 123 (1984), 1-56.
  • [10] V. G. Maz'ya und J. Rossmann, Über die Asymptotik der Lösungen elliptischer Randwertaufgaben in der Umgebung von Kanten, Math. Nachr. 138 (1988), 27-53.
  • [11] V. G. Maz'ya und J. Rossmann, On a problem of Babuška (Stable asymptotics of the solution of the Dirichlet problem for elliptic equations of second order in domains with angular points), preprint LiTH-MAT-R-90-33, Linköping University, 1991.
  • [12] V. A. Nikishkin, Singularities of the solution of the Dirichlet problem for a second order equation in a neighborhood of an edge, Moscow Univ. Math. Bull. 34 (2) (1979), 53-64.
  • [13] S. Rempel and B. W. Schulze, Asymptotics for Elliptic Mixed Boundary Problems, Akademie-Verlag, Berlin 1989.
  • [14] B. Schmutzler, The structure of branching asymptotics for elliptic boundary value problems in domains with edges, in: International Workshop 'Analysis in Domains and on Manifolds with Singularities', Breitenbrunn 1990, Teubner, Leipzig 1991, to appear.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv27z1p81bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.